# SDR SWIA200718410

- Difficulty date: June 30, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 4,547 hours, 2,966 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

FLT 5943 - O2 MASK IN LAV DEPLOYED INFLIGHT.  INSPECTED AND STOWED O2 MASK ASSEMBLY.
